Alert archive / North Carolina / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 13, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at Apr 19, 2019, 5:25 PM EDT for 5 counties in North Carolina. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2019, 5:25 PM EDT (21:25 UTC)
- Expired
- Apr 19, 2019, 6:15 PM EDT
- In force
- 50 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bladen County, NC, Brunswick County, NC, Columbus County, NC, New Hanover County, NC, Pender County, NC
The radar
The Wilmington radar (KLTX), 61 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 5:35 PM EDT | TSTM WND DMG | 2 Ssw Leland, NC | MEDIA REPORTED TREES SNAPPED IN HALF IN LELAND. RADAR USED TO ESTIMATE TIME OF OCCURENCE. |
| Apr 19, 5:55 PM EDT | MARINE TSTM WIND 41 | 1 Sse Southport, NC | 35 KT WIND GUST AT CAPE FEAR PILOTS FACILITY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 1:17 PM EDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 9.4 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 50 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 704 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 264 m²/s²
- 0-3 km storm-relative helicity
- 258 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
045
WUUS52 KILM 192125
SVRILM
NCC017-019-047-129-141-192215-
/O.NEW.KILM.SV.W.0013.190419T2125Z-190419T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington NC
525 PM EDT Fri Apr 19 2019
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
New Hanover County in southeastern North Carolina...
Pender County in southeastern North Carolina...
Eastern Bladen County in southeastern North Carolina...
Eastern Brunswick County in southeastern North Carolina...
Northeastern Columbus County in southeastern North Carolina...
* Until 615 PM EDT.
* At 524 PM EDT, severe thunderstorms were located along a line
extending from 9 miles north of Lagoon to Southport, moving
northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect wind damage to trees and power lines.
* Locations impacted include...
Wilmington, Leland, Oak Island, Carolina Beach, Burgaw,
Wrightsville Beach, Kure Beach, Surf City, Caswell Beach, Bald Head
Island, Snows Cut, Rich Inlet, South Masonboro Island, Figure Eight
Island, Yaupon Beach, North Masonboro Island, Rowan, Hampstead,
Boiling Spring Lakes and St. James.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight EDT for southeastern
North Carolina.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3432 7769 3417 7783 3384 7796 3389 7803
3391 7817 3485 7862 3486 7850 3455 7825
3472 7811 3472 7768 3448 7758 3444 7752
TIME...MOT...LOC 2124Z 240DEG 46KT 3470 7846 3392 7800
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
SCALORA2 follow-up statements
248
WWUS52 KILM 192149
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
549 PM EDT Fri Apr 19 2019
NCC017-047-192159-
/O.CAN.KILM.SV.W.0013.000000T0000Z-190419T2215Z/
Bladen NC-Columbus NC-
549 PM EDT Fri Apr 19 2019
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BLADEN AND
NORTHEASTERN COLUMBUS COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight EDT for southeastern
North Carolina.
LAT...LON 3432 7769 3417 7783 3391 7795 3384 7796
3389 7802 3390 7809 3436 7801 3460 7821
3472 7811 3472 7768 3448 7758 3444 7752
TIME...MOT...LOC 2149Z 240DEG 46KT 3486 7812 3408 7767
$$
NCC019-129-141-192215-
/O.CON.KILM.SV.W.0013.000000T0000Z-190419T2215Z/
New Hanover NC-Pender NC-Brunswick NC-
549 PM EDT Fri Apr 19 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NEW HANOVER...PENDER AND EASTERN BRUNSWICK COUNTIES...
At 549 PM EDT, severe thunderstorms were located along a line
extending from near Rose Hill to 10 miles southeast of North
Masonboro Island, moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect wind damage to trees and power lines.
Locations impacted include...
Wilmington, Leland, Oak Island, Carolina Beach, Burgaw, Wrightsville
Beach, Kure Beach, Surf City, Caswell Beach, Bald Head Island, Snows
Cut, Rich Inlet, South Masonboro Island, Figure Eight Island, Yaupon
Beach, North Masonboro Island, Hampstead, Boiling Spring Lakes,
Southport and Topsail Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight EDT for southeastern
North Carolina.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3432 7769 3417 7783 3391 7795 3384 7796
3389 7802 3390 7809 3436 7801 3460 7821
3472 7811 3472 7768 3448 7758 3444 7752
TIME...MOT...LOC 2149Z 240DEG 46KT 3486 7812 3408 7767
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
SCALORA153
WWUS52 KILM 192208
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
608 PM EDT Fri Apr 19 2019
NCC019-129-141-192215-
/O.CON.KILM.SV.W.0013.000000T0000Z-190419T2215Z/
New Hanover NC-Pender NC-Brunswick NC-
608 PM EDT Fri Apr 19 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NEW HANOVER...PENDER AND EASTERN BRUNSWICK COUNTIES...
At 608 PM EDT, severe thunderstorms were located along a line
extending from near Kenansville to 16 miles southeast of Topsail
Beach, moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect wind damage to trees and power lines.
Locations impacted include...
Wilmington, Leland, Oak Island, Carolina Beach, Burgaw, Wrightsville
Beach, Kure Beach, Surf City, Caswell Beach, Bald Head Island, Snows
Cut, Rich Inlet, South Masonboro Island, Figure Eight Island, Yaupon
Beach, North Masonboro Island, Hampstead, Boiling Spring Lakes,
Southport and Topsail Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight EDT for southeastern
North Carolina.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3432 7769 3417 7783 3391 7795 3384 7796
3389 7802 3390 7809 3436 7801 3460 7821
3472 7811 3472 7768 3448 7758 3444 7752
TIME...MOT...LOC 2208Z 240DEG 46KT 3497 7788 3419 7743
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
SCALORAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 3:57 PM EDT, 1 hour 28 minutes earlier.
Area forecast discussion, Apr 19, 3:57 PM EDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
357 PM EDT Fri Apr 19 2019
.SYNOPSIS...
Windy conditions and severe thunderstorms are possible through
this evening. Drying and breezy conditions into Saturday, as
the strong low pulls away, with diminishing winds late Saturday
through early next. A warming trend will get underway early
next week as high pressure moves overhead and offshore.
&&
.NEAR TERM /THROUGH SATURDAY NIGHT/...
Strong cold front marching east across the forecast area this
afternoon is spreading robust convection across the area. Strong
low level jet, between 50 and 60 kt, and impressive dynamics
with the mid-level system suggest significant severe potential
shifting from west to east during early-mid afternoon through
the evening hours. Mid-level trough acquires a slight negative
tilt today, further enhancing severe weather potential. Damaging
wind will be the main concern with some potential for an
isolated tornado. The line will be moving east at 30 to 40 mph,
but discrete cells with in the line could be moving north at
over 50 mph.
Once the front passes, much drier air will spread over the area
from the south. Atypical cold advection with southwest flow
spreading cold air into the area late tonight into Sat. Although
cold air starts to arrive tonight the lag in cold air and
relatively strong boundary layer mixing will keep lows above
climo.
Skies clear out overnight, but as the cold pool and moisture aloft
swing through during the day and surface heating commences expect
skies will start to cloud over. Increasing cloud cover and cold
advection will keep highs in the mid to upper 60s, especially
inland. Instability showers may develop Sat afternoon and continue
into the evening as the cold pool aloft passes just northwest of the
area. Right now shower chances are on the low side, but if core of
the cold air ends up a little closer coverage could be significantly
increased. Also have the potential for small hail with any showers
that develop given thermal profiles in the afternoon and evening.
Period ends with cold pool north of the area and development of weak
warm advection. Winds Sat night will be on the light side and skies
will clear with the loss of heating, allowing for some radiational
cooling and lows below climo.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY/...
Sunday through Monday cold pool aloft to migrate from the Mid
Atlantic to New England with plentiful dry mid level air rushing
in around the southern periphery to provide fair conditions.
This to bring precipitation-free weather this period,
seasonable with a warming trend. Sunday morning, as diurnal
warming begins, lapse rates and lower moisture from the
transiting upper trough axis, could generate isolated showers SE
NC, drying otherwise.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
A fair period, because of dry air in general perched above 6000
feet. A weakening front to approach Friday, possibly crossing
the coast. Temperatures to make a climb through mid-week, above
normal Wed-Fri, slight cooling possible into next weekend.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
As of 1720Z...Should be a pretty wild day with strong storms
possible later today. The main squall line will occur this
afternoon over the western terminals, with the line moving to
the coast by this evening. Severe weather is expected, with
strong winds the main concern. Winds will gust to near 35 kts
outside of the convection, with much stronger winds possible in
storms. Most of the activity will have exited the coast by 02Z,
with westerly winds behind the front.
Extended Outlook...MVFR/IFR conditions during the pre-dawn hrs
of Sat from showers with a cold front pushing across and east of
the Carolina coasts by daybreak Sat. VFR conditions to prevail
thru Tue with MVFR possible from patchy morning fog Mon and Tue
mornings.
&&
.MARINE...
Strong southerly flow continues this afternoon, supporting
continuation of the Gale Warning through at least the evening
hours. Once the front pushes offshore winds should veer to west-
southwest with a slight reduction in speed. At that point the
Gale Warning will probably be dropped in favor of a Small Craft
Advisory, with both winds and seas requiring the headline
through Sat and into Sat night. Offshore flow does slowly
decrease during Sat but winds remain southwest into Sat night
before true offshore flow develops. Seas well in excess of 10 ft
this evening start a slow decreasing trend around midnight, but
it will take until Sat night before seas drop under 6 ft.
Sunday Through Tuesday
This marine period is a favorable one, because of a diminishing
wind trend. Early in the period seas will be elevated from a
departing storm system, so advisories are possible early Sunday.
Mainly weak SE swell with light to moderate S-SW wind chop this
period, no TSTMs and no restrictions to visibility expected.
&&
.TIDES/COASTAL FLOODING...
Combination of strong southerly flow, anticipated heavy rain
this evening, and astronomical high tide will result in water
levels along the lower Cape Fear River at Wilmington exceeding
coastal flood warning thresholds this evening. Current tide
forecast is just under warning threshold, but the tidal anomaly
has been increasing, in part due to increasing southerly flow.
Next several high tides may require a coastal flood advisory,
but at this point it does not appear additional warnings will be
needed.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Wind Advisory until 11 PM EDT this evening for SCZ054>056-058-
059.
Beach Hazards Statement until 9 PM EDT this evening for SCZ054-
056.
NC...Wind Advisory until 11 PM EDT this evening for NCZ099-105>110.
Beach Hazards Statement until 9 PM EDT this evening for NCZ106-
108.
High Rip Current Risk until 9 PM EDT this evening for NCZ110.
MARINE...Gale Warning until 2 AM EDT Saturday for AMZ250-252-254-256.
&&
SYNOPSIS...MJC
NEAR TERM...III
SHORT TERM...8
LONG TERM...MJC
AVIATION...DL/III
TIDES/COASTAL FLOODING...IIIHazardous weather outlook, Apr 19, 3:25 PM EDT, 2 hours before
Hazardous Weather Outlook National Weather Service Wilmington NC 325 PM EDT Fri Apr 19 2019 NCZ110-201930- Coastal Brunswick- 325 PM EDT Fri Apr 19 2019 ...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...TORNADO WATCH 91 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Tornado Watch. Wind Advisory. For late afternoon into this evening... Severe Thunderstorms are likely with the primary emphasis on damaging wind gusts and isolated tornadoes. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. For Saturday and possibly Sunday... An elevated Rip current threat for both days. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ106-108-SCZ054-056-201930- Coastal Pender-Coastal New Hanover-Coastal Horry-Coastal Georgetown- 325 PM EDT Fri Apr 19 2019 ...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...TORNADO WATCH 91 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Tornado Watch. Wind Advisory. For late afternoon into this evening... Severe Thunderstorms are likely with the primary emphasis on damaging wind gusts and isolated tornadoes. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. For Saturday and possibly Sunday... An elevated Rip current threat for both days. Residual south to north longshore current possible Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. AMZ250-252-254-256-201930- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 325 PM EDT Fri Apr 19 2019 ...GALE WARNING IN EFFECT UNTIL 2 AM EDT SATURDAY... ...TORNADO WATCH 91 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Gale Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Small Craft Advisory likely Saturday into Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ087-096-SCZ017-023-024-032-033-039-201930- Robeson-Bladen-Marlboro-Darlington-Dillon-Florence-Marion- Williamsburg- 325 PM EDT Fri Apr 19 2019 ...TORNADO WATCH 91 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. For mid afternoon into early this evening...Severe Thunderstorms are likely with the primary emphasis on damaging wind gusts and isolated tornadoes. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ099-105-109-SCZ055-058-059-201930- Columbus-Inland Pender-Inland Brunswick-Inland Georgetown- Central Horry-Northern Horry- 325 PM EDT Fri Apr 19 2019 ...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...TORNADO WATCH 91 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Wind Advisory. For late this afternoon and into this evening... Severe Thunderstorms are likely with the primary emphasis on damaging wind gusts and isolated tornadoes. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ107-201930- Inland New Hanover- 325 PM EDT Fri Apr 19 2019 ...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...TORNADO WATCH 91 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...COASTAL FLOOD WARNING IN EFFECT FROM 9 PM THIS EVENING TO 1 AM EDT SATURDAY... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Wind Advisory. Coastal Flood Warning. For late this afternoon and into this evening... Severe Thunderstorms are likely with the primary emphasis on damaging wind gusts and isolated tornadoes. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. For Sat Evening High Tide... Minor coastal flooding will be possible along the Lower Cape Fear River from Wilmington south. Flooding will occur within a 2 to 3 hour window centered around Sat evening's high tide which occurs at 1140 PM EDT. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Local storm report, Apr 19, 5:00 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
500 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 3 NNW LAKE VIEW 34.38N 79.18W
04/19/2019 DILLON SC EMERGENCY MNGR
EM REPORTED TREE DOWN ON POPLAR CREEK RD IN LAKE VIEW,
SC. TIME ESTIMATED BY RADAR.
&&
EVENT NUMBER ILM1900014
OLIVALocal storm report, Apr 19, 5:01 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
501 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG 1 E SOCASTEE 33.68N 78.99W
04/19/2019 HORRY SC DEPT OF HIGHWAYS
POWERLINES DOWN ON HIGHWAY 707 NEAR INTERSECTION OF
BRIDGE CREEK DR BY PAPA JOHNS PIZZA
&&
EVENT NUMBER ILM1900015
MJCLocal storm report, Apr 19, 5:04 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
504 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG 1 NE LUMBERTON 34.64N 79.00W
04/19/2019 ROBESON NC SOCIAL MEDIA
SOCIAL MEDIA REPORT OF MULTIPLE TREES DOWN IN HIGHLAND
NEIGHBORHOOD IN LUMBERTON. TIME ESTIMATED VIA RADAR.
&&
EVENT NUMBER ILM1900016
OLIVALocal storm report, Apr 19, 5:11 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
511 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG 2 E SOCASTEE 33.69N 78.97W
04/19/2019 HORRY SC MEDIA
MEDIA REPORTED POWER LINES DOWN ON SOCASTEE BLVD. IN
MYRTLE BEACH.
&&
EVENT NUMBER ILM1900017
21Local storm report, Apr 19, 5:17 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
517 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG LAKE CITY 33.87N 79.75W
04/19/2019 FLORENCE SC MEDIA
MEDIA REPORTS LARGE TREE DOWN ON HOME ON DANSING ST IN
LAKE CITY IN FLORENCE COUNTY. TIME ESTIMATED VIA RADAR.
&&
EVENT NUMBER ILM1900018
OLIVALocal storm report, Apr 19, 5:19 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
519 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG 7 WNW CONWAY 33.88N 79.18W
04/19/2019 HORRY SC MEDIA
MEDIA REPORTS TREE DOWN AT JUNIPER BAY AND BUSY CORNER
IN CONWAY, SC. TIME ESTIMATED VIA RADAR.
&&
EVENT NUMBER ILM1900019
OLIVAThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 4:06 AM EDT | Wind Advisory | ILM | Brunswick, Columbus, New Hanover, Pender | 15 hr |
| Apr 19, 9:18 AM EDT | Coastal Flood Advisory | ILM | New Hanover | 3 hr |
| Apr 19, 9:53 AM EDT | Special Weather Statement | ILM | Bladen, Columbus | 67 min |
| Apr 19, 10:34 AM EDT | River Flood Warning | ILM | Bladen | 21 days |
| Apr 19, 10:55 AM EDT | Severe Thunderstorm Warning | ILM | Bladen, Brunswick, Columbus | 50 min |
| Apr 19, 11:19 AM EDT | Special Marine Warning | ILM | 41 min | |
| Apr 19, 11:27 AM EDT | Special Weather Statement | ILM | Pender | 48 min |
| Apr 19, 11:35 AM EDT | Special Weather Statement | ILM | Brunswick | 40 min |
| Apr 19, 12:13 PM EDT | Special Weather Statement | ILM | Brunswick, Pender | 47 min |
| Apr 19, 1:27 PM EDT | Tornado Warning | ILM | Brunswick, Columbus | 33 min |
| Apr 19, 1:43 PM EDT | Special Weather Statement | ILM | Bladen, Pender | 32 min |
| Apr 19, 2:18 PM EDT | Tornado Warning | ILM | Bladen, Columbus | 27 min |
| Apr 19, 2:42 PM EDT | Tornado Warning | ILM | Bladen | 18 min |
| Apr 19, 3:04 PM EDT | Special Marine Warning | ILM | 56 min | |
| Apr 19, 3:13 PM EDT | Coastal Flood Warning | ILM | New Hanover | 10 hr |
| Apr 19, 3:39 PM EDT | Severe Thunderstorm Warning | ILM | Robeson | 51 min |
| Apr 19, 3:41 PM EDT | Severe Thunderstorm Warning | ILM | Columbus | 49 min |
| Apr 19, 3:50 PM EDT | Special Marine Warning | ILM | 55 min | |
| Apr 19, 4:13 PM EDT | Severe Thunderstorm Warning | ILM | Bladen, Robeson | 47 min |
| Apr 19, 4:27 PM EDT | Severe Thunderstorm Warning | ILM | Bladen, Brunswick, Columbus | 33 min |
| Apr 19, 4:44 PM EDT | Special Marine Warning | ILM | 46 min | |
| Apr 19, 4:57 PM EDT | Severe Thunderstorm Warning | ILM | Bladen, Brunswick, Columbus | 33 min |
| Apr 19, 5:25 PM EDT | Special Marine Warning | ILM | 65 min | |
| Apr 19, 6:15 PM EDT | Special Weather Statement | ILM | Pender | 15 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.